..day then for my children i quit cold turkey after a year on them do you think i am over it i lost lots of weght and have no energy are there any answeres on how to get my energy back i can hardley go for a short walk
That low energy and all those symptoms are ways the body is trying to get the brain to reboot the natural pain relieving system. It may take a few more days to weeks depending on how fast it can get that system back up and running. Each person is different as to how long it takes to heal, but I think just from what I read that you posted, you should be over the worst of it by now, each day should get a bit better. I know you probably are very fatigued and feel awful, however, if you can get in just a small walk a couple of time per day ( as long as you are physically able to do so, if you have an injury, DON'T do the walking) it actually helps reboot that system a bit faster. Our bodies were designed to go and do, and when the brain figures out it needs to go and do again, it can reboot that system a bit faster. Not overnight, but within a few days, it will start to respond, I tell people don't over do it, slow and easy twice a day and add a couple of minutes every few days. There is a list of over the counter meds and supplements that is in The Thomas recipe that might help, google the thomas recipe opiate withdrawal for this list and the journal of how thomas did when he quit opiates. Gatorage and water keep you hydrated, do drink fluid, hot showers relieve muscle spasms or cramps. Stay supported and as busy as you can, to get your mind off your misery. Hope you feel better soon. Pattishan and congrats
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2010 • 1 answer
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 4 answers
Posted 1 Dec 2010 • 8 answers
Opiate Withdrawal - Does anyone have unexpained pains and symptoms months after quitting oxycontin,?
Posted 11 Mar 2011 • 4 answers
OxyContin - Hi, I have been on oxys for about a year. I take about 40mg a day.I want to stop this so
Posted 6 Feb 2012 • 3 answers